Skip to main content

Items where Author, Editor or other role is "Lemmens, Bas"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: C | K | L
Number of items: 40.

C

Claassens, Floris (2020) The horofunction boundary and Denjoy-Wolff type theorems. Doctor of Philosophy (PhD) thesis, University of Kent,. (KAR id:81181)
[thumbnail of 223The_horofunction_boundary_and_Denjoy-Wolff_type_theorems.pdf]
Preview

K

Kalauch, Anke, Lemmens, Bas, van Gaans, Onno (2019) Inverses of disjointness preserving operators in finite dimensional pre-Riesz spaces. Quaestiones Mathematicae, 42 (4). pp. 423-430. ISSN 1607-3606. E-ISSN 1727-933X. (doi:10.2989/16073606.2018.1451405) (KAR id:64391)
[thumbnail of Inverses of disjointness preserving operators in finite dimensional pre Riesz spaces.pdf]
Preview

L

Lemmens, Bas, Power, Kieran (2021) Horofunction compactifications and duality. arXiv.org, . (KAR id:90294)
[thumbnail of preprint]
Preview

Lemmens, Bas, Van Imhoff, Hent, van Gaans, Onno (2021) On the linearity of order-isomorphisms. Canadian journal of mathematics, 73 (2). pp. 399-416. ISSN 1496-4279. E-ISSN 1496-4279. (doi:10.4153/S0008414X1900066X) (KAR id:73505)
[thumbnail of Order-Isoms_20191126.pdf]
Preview
[thumbnail of 1904.06393.pdf]
Preview

Lemmens, Bas (2020) A metric version of Poincare's theorem concerning biholomorphic inequivalence of domains. arXiv, . (Submitted) (KAR id:81176)
[thumbnail of Poincare2.pdf]
Preview

Lemmens, Bas, Roelands, Mark, Wortel, Marten (2019) Hilbert and Thompson isometries on cones in JB-algebras. Mathematische Zeitschrift, 292 (3-4). pp. 1511-1547. ISSN 0025-5874. (doi:10.1007/s00209-018-2144-8) (KAR id:57343)
[thumbnail of Lemmens2018_Article_HilbertAndThompsonIsometriesOn.pdf]
Preview
[thumbnail of JBWisomMZ.pdf]

Lemmens, Bas, Roelands, Mark, Wortel, Marten (2018) Isometries of infinite dimensional Hilbert geometries. Journal of Topology and Analysis, 10 (4). pp. 941-959. ISSN 1793-5253. (doi:10.1142/S1793525318500255) (KAR id:41205)
[thumbnail of lemmens_roelands_wortel.pdf]
Preview

Lemmens, Bas, van Gaans, Onno, Van Imhoff, Hent (2018) Monotone dynamical systems with dense periodic points. Journal of Differential Equations, 265 (11). pp. 5709-5715. ISSN 0022-0396. (doi:10.1016/j.jde.2018.07.012) (KAR id:65574)
[thumbnail of HIrsch_Conj.pdf]
Preview
[thumbnail of JDE_LvGvI.pdf]
Preview

Lemmens, Bas, van Gaans, Onno (2018) Order structures, Jordan algebras, and geometry. Nieuw Archief voor Wiskunde, June . pp. 111-114. ISSN 0028-9825. (KAR id:66972)
[thumbnail of Published  version]
Preview

Lemmens, Bas, White, Lewis (2018) On the complexity of detecting eigenvectors of nonlinear cone maps. Involve: A Journal of Mathematics, 12 (1). pp. 141-150. ISSN 1944-4176. E-ISSN 1944-4184. (doi:10.2140/involve.2019.12.141) (KAR id:64390)
[thumbnail of Lemmens_White_v1.pdf]
Preview
[thumbnail of Lemmens_White_v1.pdf]

Lemmens, Bas, Lins, Brian, Nussbaum, Roger (2018) Detecting fixed points of nonexpansive maps by illuminating the unit ball. Israel Journal of Mathematics, 224 (1). pp. 231-262. ISSN 0021-2172. E-ISSN 1565-8511. (doi:10.1007/s11856-018-1641-0) (KAR id:56242)
[thumbnail of ac_version_israel.pdf]
Preview
[thumbnail of 1607.01602v1.pdf]

Lemmens, Bas, Lins, Brian, Nussbaum, Roger, Wortel, Marten (2018) Denjoy-Wolff theorems for Hilbert's and Thompson's metric spaces. Journal d'Analyse Mathematique, 134 (2). pp. 671-718. ISSN 0021-7670. E-ISSN 1565-8538. (doi:10.1007/s11854-018-0022-2) (KAR id:43236)
[thumbnail of Lemmens_JAnalMath.pdf]
Preview
[thumbnail of s11854-018-0022-2_author_access_token=9VQb6O6V-fwQY7MZoyRQvPe4RwlQNchNByi7wbcMAY5H7sc1QdE5bR6HSvroSNZwhP717KxMR1-O_nf6vZvBgpj8o6IGiCAqoPqtlKPI8D10RbGvsM07_5TJ8FcHKYnfGRPymXPe64qXOvrhgoGZBQ==]

Lemmens, Bas, Roelands, Mark, Van Imhoff, Hent (2017) An order theoretic characterization of spin factors. The Quarterly Journal of Mathematics, 68 (3). pp. 1001-1017. ISSN 0033-5606. (doi:10.1093/qmath/hax010) (KAR id:57539)
[thumbnail of spinfactors.pdf]
Preview
[thumbnail of 1609.08304]

Lemmens, Bas, Roelands, Mark (2016) Midpoints for Thompson's metric on symmetric cones. Osaka Journal of Mathematics, 54 (1). pp. 197-208. ISSN 0030-6126. (KAR id:49518)
[thumbnail of midpoints2.pdf]
Preview

Lemmens, Bas, Kalauch, Anke, van Gaans, Onno (2015) Bands in partially ordered vector spaces with order unit. Positivity, 9 (3). pp. 489-511. ISSN 1385-1292. (doi:10.1007/s11117-014-0311-7) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:41204)

Lemmens, Bas, Parsons, Christopher (2015) On the number of pairwise touching simplices. Involve: A Journal of Mathematics, 8 (3). pp. 513-520. ISSN 1944-4176. E-ISSN 1944-4184. (doi:10.2140/involve.2015.8.513) (KAR id:43592)
[thumbnail of lemmens_parsons.pdf]
Preview

Lemmens, Bas, Roelands, Mark (2015) Unique geodesics for Thompson's metric. Annales de l’Institut Fourier (Grenoble), 65 (1). pp. 315-348. E-ISSN 1777-5310. (doi:10.5802/aif.2932) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:41203)

Lemmens, Bas and Nussbaum, Roger (2014) Birkhoff's version of Hilbert's metric and applications. In: Papadopoulos, A and Troyanov, M, eds. Handbook of Hilbert Geometry. IRMA Lectures in Mathematics and Theoretical Physics . European Math. Soc., pp. 275-303. (doi:10.4171/147) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:41206)

Lemmens, Bas, van Gaans, Onno, Kalauch, Anke (2014) Riesz completions, functional representations and anti-lattices. Positivity, 18 (1). pp. 201-218. ISSN 1385-1292. (doi:DOI 10.1007/s11117-013-0240-x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31248)

Lemmens, Bas, Nussbaum, Roger (2013) Continuity of the cone spectral radius. Proceedings of the American Mathematical Society, 141 (8). pp. 2741-2754. ISSN 0002-9939. (doi:10.1090/S0002-9939-2013-11520-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28465)

Lemmens, Bas, Nussbaum, Roger (2012) Nonlinear Perron-Frobenius Theory. Cambridge Tracts in Mathematics, 189 . Cambridge University Press, 340 pp. ISBN 978-0-521-89881-2. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28448)

Lemmens, Bas (2011) Non-expansive mappings on Hilbert’s metric spaces. Topological Methods in Nonlinear Analysis, 38 (1). pp. 45-58. ISSN 1230-3429. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28447)

Lemmens, Bas, Walsh, Cormac (2011) Isometries of polyhedral Hilbert geometries. Topology and Analysis, 3 (2). pp. 213-241. ISSN 1793-5253. (doi:10.1142/S1793525311000520) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28446)

Lemmens, Bas, Akian, Marianne, Gaubert, Stephane (2011) Stability and convergence in discrete convex monotone dynamical systems. Journal of Fixed Point Theory and Applications, 9 (2). pp. 295-325. ISSN 1661-7738. (doi:10.1007/s11784-011-0052-1) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28445)

Lemmens, Bas, van Gaans, Onno (2009) Dynamics of non-expansive maps on strictly convex normed spaces. Israel Journal of Mathematics, 171 (1). pp. 425-445. ISSN 0021-2172. (doi:10.1007/s11856-009-0057-2) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28444)

Lemmens, Bas, Scheutzow, Michael, Sparrow, Colin (2007) Transitive actions of finite abelian groups of sup-norm isometries. European Journal of Combinatorics, 28 (4). pp. 1163-1179. ISSN 0195-6698. (doi:10.1016/j.ejc.2006.02.003) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28442)

Lemmens, Bas, van Gaans, Onno, Randrianantoanina, Beata (2007) Second derivatives of norms and contractive complementation in vector valued spaces. Studia Mathematica, 179 (2). pp. 149-166. ISSN 0039-3223. (doi:10.4064/sm179-2-3) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28443)

Lemmens, Bas (2007) Variations of a combinatorial problem on finite sets. Elemente der Mathematik, 62 (2). pp. 59-67. ISSN 0013-6018. (doi:10.4171/EM/55) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28441)

Lemmens, Bas, Akian, Marianne, Gaubert, Stephane, Nussbaum, Roger (2006) Iteration of order preserving subhomogeneous maps on a cone. Mathematical Proceedings of the Cambridge Philosophical Society, 140 (1). pp. 157-176. ISSN 0305-0041. (doi:10.1017/S0305004105008832) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28438)

Lemmens, Bas (2006) Nonlinear Perron-Frobenius theory and dynamics of cone maps. In: Lecture Notes in Control and Information Sciences. 341. pp. 399-406. Springer Berlin Heidelberg (doi:http://www.springer.com/gb/book/9783540347712) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:64379)
[thumbnail of 11.pdf]

Lemmens, Bas, van Gaans, Onno (2006) On one-complemented subspaces of Minkowski spaces with smooth Riesz norms. Rocky Mountain Journal of Mathematics, 6 (6). pp. 1937-1955. ISSN 0035 7596. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28440)

Lemmens, Bas, Sparrow, Colin (2006) A note on periodic points of order preserving subhomogeneous maps. Proc. Amer. Math. Soc., 134 (5). pp. 513-517. ISSN 0002-9939. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28439)

Lemmens, Bas, Scheutzow, Michael (2005) On the dynamics of sup-norm nonexpansive maps. Ergodic Theory Dynam. Systems, 25 (3). pp. 861-871. ISSN 0143-3857. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28415)

Lemmens, Bas (2003) Periods of periodic points of 1-norm nonexpansive maps. Mathematical Proceedings of the Cambridge Philosophical Society, 135 (1). pp. 165-180. ISSN 0305-0041. (doi:10.1017/S0305004103006741) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:24186)

Lemmens, Bas, van Gaans, Onno (2003) Iteration of linear p-norm nonexpansive maps. Linear Algebra and its Applications, 371 . pp. 265-276. ISSN 0024-3795. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:24189)

Lemmens, Bas (2003) Periodic points of nonexpansive maps: a survey. In: Kolyada, S. and Bezuglyi, S., eds. Topics in Dynamics and Ergodic Theory. London Mathematical Society Lecture Note Series . Cambridge University Press, Cambridge, UK, pp. 125-144. ISBN 0-521-53365-1. E-ISBN 978-0-511-54671-6. (doi:10.1017/CBO9780511546716.009) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28517)

Lemmens, Bas, van Gaans, Onno (2003) Periods of order-preserving nonexpansive maps on strictly convex normed spaces. Journal of Nonlinear Convex Analysis, 4 (3). pp. 356-363. ISSN 1345-4773. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28408)

Lemmens, Bas, Scheutzow, Michael (2003) A characterization of the periods of periodic points of 1-norm nonexpansive maps. Selecta Mathematica - New Series, 9 (4). pp. 557-578. ISSN 1022-1824. (doi:10.1007/s00029-003-0342-6) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28407)

Lemmens, Bas, Nussbaum, Roger, Verduyn Lunel, S.M. (2001) Lower and upper bounds for omega-limit sets of nonexpansive maps. Indagationes Mathematicae (New Series), 12 (2). pp. 191-211. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:24188)

Lemmens, Bas (1999) Integral rigid sets and periods of nonexpansive maps. Indagationes Mathematicae (New Series), 10 (3). pp. 437-447. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:24184)

This list was generated on Sun Jan 16 20:10:19 2022 GMT.